18 Endeavor, Suite 200, Irvine, CA

How to treat systemic Botox side effects?

Cosmetic Treatments QuestionsCategory: BotoxHow to treat systemic Botox side effects?
A patient asked 3 years ago
How does one go about treatment for systemic Botox side effects? How long are they expected to last?
1 Answers
Dr. Elham Jafari Staff answered 3 years ago
Treatment for Systemic Botox Side Effects
Report
Hi and thank you for your question! Systemic side effects of Botox are quite rare and may include muscle weakness, vision disturbances, change of voice, trouble breathing or swallowing. The treatment depends on the specific side effect that the patient is experiencing. In most cases, the symptoms are mild and allowing time for the effects of Botox to wear off is often the recommended approach. Otherwise, symptomatic and supportive treatment might be needed. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.